# SDR HALA2010011500033

- Difficulty date: January 15, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 77,699 hours, 14,097 cycles
- Engine: Pwa PW4062
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT ENG ANTI ICE STICKS IN THE ON POSITION.  EXERCISED VALVE MANUALLY FOR LEFT ENG ANTI ICE VALVE.  REMOVED, INSPECTED, CLEANED AND REINSTALLED C/P FOR ANTI ICE VALVE.  ALL INDICATIONS NOW NORMAL.  OK FOR FURTHER SERVICE.
